Lower bound theorems for general polytopes

Pineda-Villavicencio, Guillermo, Ugon, Julien and Yost, David 2019, Lower bound theorems for general polytopes, European journal of combinatorics, vol. 79, pp. 27-45, doi: 10.1016/j.ejc.2018.12.003.

Attached Files
Name Description MIMEType Size Downloads

Title Lower bound theorems for general polytopes
Author(s) Pineda-Villavicencio, Guillermo
Ugon, JulienORCID iD for Ugon, Julien orcid.org/0000-0001-5290-8051
Yost, David
Journal name European journal of combinatorics
Volume number 79
Start page 27
End page 45
Total pages 19
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2019-06
ISSN 0195-6698
Keyword(s) general polytopes
minimising polytopes
Language eng
DOI 10.1016/j.ejc.2018.12.003
Field of Research 0101 Pure Mathematics
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2018, Elsevier Ltd.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30118678

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in TR Web of Science
Scopus Citation Count Cited 1 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 123 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Thu, 21 Mar 2019, 09:08:04 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.